Ufimskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2019, Volume 11, Issue 2, Pages 3–18 (Mi ufa468)  

This article is cited in 2 scientific papers (total in 2 papers)

Conformal invariants of hyperbolic planar domains

F. G. Avkhadiev, R. G. Nasibullin, I. K. Shafigullin

Kazan Federal University, Lobachevsky Institute of Mathematics and Mechanics, Kremlevskaya str., 18, 420008, Kazan, Russia

Abstract: We consider planar hyperbolic domains and conformally invariant functionals defined as sharp constants for Hardy type inequalities. We study relationships between these functionals and optimal constants in hyperbolic isoperimetric inequalities. The studied Hardy type inequalities involve weight functions depending on a hyperbolic radius of a domain and are conformally invariant. We prove that the positivity of Hardy constants is connected with existence of some hyperbolic isoperimetric inequalities of a special kind. We also prove a comparison theorem for Hardy constants with different numerical parameters and we study the relationships between the linear hyperbolic isoperimetric inequality in a domain and Euclidean maximum modulus of this domain. In the proofs, an essential role is played by characteristics of domains with uniformly perfect boundary. In addition, we generalize certain results from the papers J.L. Fernández, J.M. Rodríguez, “The exponent of convergence of Riemann surfaces, bass Riemann surfaces”, Ann. Acad. Sci. Fenn. Series A. I. Mathematica. 15, 165–183 (1990); V. Alvarez, D. Pestana, J.M. Rodríguez, “Isoperimetric inequalities in Riemann surfaces of infinite type”, Revista Matemática Iberoamericana, 15:2, 353–425 (1999).

Keywords: Poincaré metric, hyperbolic isoperimetric inequality, uniformly perfect set, Hardy type inequality.

Funding Agency Grant Number
Russian Science Foundation 18-11-00115
The reported study was funded by RFBR according to the research project no. 18-11-00115.


Full text: PDF file (466 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2019, 11:2, 3–18 (PDF, 413 kB); https://doi.org/10.13108/2019-11-2-3

Bibliographic databases:

UDC: 517.518
MSC: 30F45, 30A10
Received: 20.02.2019

Citation: F. G. Avkhadiev, R. G. Nasibullin, I. K. Shafigullin, “Conformal invariants of hyperbolic planar domains”, Ufimsk. Mat. Zh., 11:2 (2019), 3–18; Ufa Math. J., 11:2 (2019), 3–18

Citation in format AMSBIB
\Bibitem{AvkNasSha19}
\by F.~G.~Avkhadiev, R.~G.~Nasibullin, I.~K.~Shafigullin
\paper Conformal invariants of hyperbolic planar domains
\jour Ufimsk. Mat. Zh.
\yr 2019
\vol 11
\issue 2
\pages 3--18
\mathnet{http://mi.mathnet.ru/ufa468}
\transl
\jour Ufa Math. J.
\yr 2019
\vol 11
\issue 2
\pages 3--18
\crossref{https://doi.org/10.13108/2019-11-2-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000511171600001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85078676603}


Linking options:
  • http://mi.mathnet.ru/eng/ufa468
  • http://mi.mathnet.ru/eng/ufa/v11/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. G. Nasibullin, R. V. Makarov, “Neravenstva Khardi s dopolnitelnymi slagaemymi i uravneniya tipa Lemba”, Sib. matem. zhurn., 61:6 (2020), 1377–1397  mathnet  crossref
    2. V R. Makarov , R. G. Nasibullin, “Hardy type inequalities and parametric Lamb equation”, Indag. Math.-New Ser., 31:4 (2020), 632–649  crossref  mathscinet  zmath  isi  scopus
  • Уфимский математический журнал
    Number of views:
    This page:245
    Full text:76
    References:21

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021